An $L^1$ estimate for half-space discrepancy

Volume 146 / 2011

William W. L. Chen, Giancarlo Travaglini Acta Arithmetica 146 (2011), 203-214 MSC: Primary 11K38; Secondary 42B10. DOI: 10.4064/aa146-3-1

Authors

  • William W. L. ChenDepartment of Mathematics
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail
  • Giancarlo TravagliniDipartimento di Statistica
    Università di Milano-Bicocca
    Edificio U7
    Via Bicocca degli Arcimboldi 8
    20126 Milano, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image